# SDR SWIA2020082151954

- Difficulty date: July 31, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N144SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000482
- Aircraft time: 14,532 hours, 8,086 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 19-20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA- LH SEAT TRACK AT FR 19-20; LBL 11" HAS CORROSION IN FLOOR FLANGE AT BASE OF MACHINED CROWN.      CORROSION ON THE FWD WET AREA- LH SEAT TRACK AT FR 19-20; LBL 11" FOUND TO BE OUT OF ALLOWABLE LIMITS REF SRM. REMOVED AND REPLACED WD WET AREA- LH SEAT TRACK AT FR 19-20 REF SRM.
